Weighted Lp spaces and pointwise ergodic theorems.

Título inglés Weighted Lp spaces and pointwise ergodic theorems.
Título español Espacios Lp ponderados y teoremas ergódicos puntuales.
Autor/es Sato, Ryotaro
Organización Dep. Math. Fac. Sci. Okayama Univ., Okayama, Japón
Revista 0214-1493
Publicación 1995, 39 (2): 273-283, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we give an operator theoretic version of a recent result of F. J. Martín-Reyes and A. de la Torre concerning the problem of finding necessary and sufficient conditions for a nonsingular point transformation to satisfy the Pointwise Ergodic Theorem in Lp. We consider a positive conservative contraction T on L1 of a σ-finite measure space (X, F, μ), a fixed function e in L1 with e > 0 on X, and two positive measurable functions V and W on X. We then characterize the pairs (V,W) such that for any f in Lp(V dμ) the averages

R0n (f,e) = (Σnk=0 Tk f) / (Σnk=0 Tk e)

converge almost everywhere to a function in Lp(W dμ). The characterizations are given for all p, 1 ≤ p < ∞.
Clasificación UNESCO 120201
Palabras clave español Operadores lineales ; Teoría ergódica
Código MathReviews MR1370886
Icono pdf Acceso al artículo completo